# SDR UIEA2025010400002

- Difficulty date: January 4, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 89,220 hours, 15,003 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Valve
- Part number: 32052213
- Part serial: GRTB9247
- Condition: Faulted
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENG 4 T/R EICAS CAUTION MESSAGE( REMOVED AND REPLACED #4 ENGINE DIRECTIONAL PILOT VALVE IAW AMM 78-34-01/401. OPS CHECK NORMAL. DMI 223578 CLOSED )
